# SDR C2XA10IA140

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 20,256 hours, 10,842 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Selector Switch
- Part number: 7922541
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH, FLIGHT 2170, THE CREW REPORTED EICAS MESSAGES ON ROTATION FOR ELECTRIC ABNORMAL, AND EMERGENCY LIGHTS NOT ARMED, AND ELECTRICAL SURGING ON THE FLIGHT DECK AND CABIN FOR APPROXIMATELY THREE SECONDS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH BATTERY SELECTOR SWITCHES, AND RELAYS K0021, AND K0097.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
